# SDR GAIA9881

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM OKC TO ICT, DURING CLIMB-OUT, THE NOSE LANDING GEAR WOULD NOT RETRCT.  CYCLED GEAR WITHOUT SUCCESS.  CONTINUED EN ROUTE TO ICT AND LANDED WITHOUT DIFFICULTIES.  INSPECTED NOSE LANDING GEAR AND FOUND THE DOWN LOCK ACTUATOR LINK DISCONNECTED.  INSTALLED LINK.  OPERATED NORMAL AND MANUAL.  OPERATIONALLY CHECKS GOOD IAW B727 MM 32-31-01.  RETURNED THE AIRCRAFT TO SERVICE.  (M)
